# SDR 2007UALA01209

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 45,017 hours, 6,557 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOSS OF GREEN HYDRAULICS SYSTEM.  ALTERNATE GEAR EXTENTION USED FOR LANDING.   [06-22-07]   FOUND A CRACK UNDERNEATH A CLAMP AREA ON THE HYDRAULIC LINE TO THE MAIN LANDING GEAR UPLOCK. REPLACED HYDRAULIC LINE AND REPLACED EDP AND CASE FILTER AS A PRECAUTIONARY MEASURE.
